# SDR CKSA97272

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEFT HAND FUEL TANK INTERNAL STRINGER UPPER SURFACE AT STA WS 629.0 SECOND FROM AFT HAS CRACK AT ATTACHMENT HOLE, MARKED M2.  REPAIRED DAMAGED STRINGER IAW B727 SERVICE BULLETIN 727-57A159.  CORROSION TASK CARD NUMBER C57-571-01.  PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 106127.
